PMID: 7993292Jun 1, 1994Paper

Phenothiazine-associated supraventricular tachycardia

The Australian and New Zealand Journal of Psychiatry
R DurstD Admon

Abstract

Psychotropic medications, mainly phenothiazines, are known to be associated with cardiac insult. The case report presented here describes nearly fatal arrhythmia (sustained supraventricular tachycardia) consequent to phenothiazine treatment. The authors aim to alert psychiatrists to the possible adverse, and even fatal, effects of phenothiazines.

References

Feb 1, 1976·The American Journal of Cardiology·N O FowlerI B Hanenson
Feb 1, 1976·British Heart Journal·D M Krikler, P V Curry
Jul 1, 1988·Acta Psychiatrica Scandinavica·R G McCreadieB Huitfeldt
Jan 1, 1970·The Psychiatric Quarterly·M T Moore, M H Book
Jan 1, 1968·American Heart Journal·R H Dietzman, R C Lillehei
Jan 1, 1966·Circulation Research·J HanG K Moe
Nov 1, 1966·Annals of Internal Medicine·F W SchoonmakerJ C Greenfield
Sep 1, 1980·American Heart Journal·U Elkayam, W Frishman
Nov 1, 1960·The Journal of Nervous and Mental Disease·R E REINERT, C G HERMANN

❮ Previous
Next ❯

Citations

Sep 1, 2006·European Child & Adolescent Psychiatry·Paul McNallyPaul Oslizlok
Feb 1, 1997·Journal of the American College of Cardiology·M I CohenV L Vetter

❮ Previous
Next ❯

Related Concepts

Related Feeds

Atrial Fibrillation

Atrial fibrillation is a common arrhythmia that is associated with substantial morbidity and mortality, particularly due to stroke and thromboembolism. Here is the latest research.

Arrhythmia

Arrhythmias are abnormalities in heart rhythms, which can be either too fast or too slow. They can result from abnormalities of the initiation of an impulse or impulse conduction or a combination of both. Here is the latest research on arrhythmias.

Related Papers

The British Journal of Psychiatry : the Journal of Mental Science
D AmitalJ Zohar
Journal of the American Academy of Child and Adolescent Psychiatry
Stan KrulewiczKaren Dineen Wagner
© 2021 Meta ULC. All rights reserved